# SDR GTIA030218

- Difficulty date: March 1, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MAIN CABIN STATION 1003 RIGHT SIDE WEB PANEL CRACKED/DAMAGED AT HATS SECTION TWO, PEELING OFF RUB STRIP AND MISSING A PIECE 13 .375 INCH.  FABRICATE NEW WEB PANEL.  (M)
